# SDR CA060120003

- Difficulty date: January 19, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-8Q8
- Aircraft time: 17,961 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Connector
- Part number: 69744131
- Condition: Cracked
- Location: Shutoff Valve
- Part time: 18,156 hours
- Component: Shutoff Valve, Boeing
- Component part number: 271A74454
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) RT ENGINE HYDRAULIC SHUTOFF VALVE FOUND LEAKING. FAULT TRACED TO CRACKED CONNECTOR - IPC REF 29-11-81-01, ITEM 50. CONNECTOR REPLACED. (TC NR 20060120003)
